DOI QR코드

DOI QR Code

CURVATURE OF MULTIPLY WARPED PRODUCTS WITH AN AFFINE CONNECTION

  • Wang, Yong (School of Mathematics and Statistics Northeast Normal University)
  • Received : 2012.08.17
  • Published : 2013.09.30

Abstract

In this paper, we study the Einstein multiply warped products with a semi-symmetric non-metric connection and the multiply warped products with a semi-symmetric non-metric connection with constant scalar curvature, we apply our results to generalized Robertson-Walker spacetimes with a semi-symmetric non-metric connection and generalized Kasner spacetimes with a semi-symmetric non-metric connection and find some new examples of Einstein affine manifolds and affine manifolds with constant scalar curvature. We also consider the multiply warped products with an affine connection with a zero torsion.

References

  1. N. Agashe and M. Chafle, A semi-symmetric nonmetric connection on a Riemannian manifold, Indian J. Pure Appl. Math. 23 (1992), 399-409.
  2. N. Agashe and M. Chafle, On submanifolds of a Riemannian manifold with a semi-symmetric non-metric connection, Tensor (N.S.) 55 (1994), no. 2, 120-130.
  3. L. Alias, A. Romero, and M. Sanchez, Spacelike hypersurfaces of constant mean curva-ture and Calabi-Bernstein type problems, Tohoku Math. J. (2) 49 (1997), no. 3, 337-345. https://doi.org/10.2748/tmj/1178225107
  4. R. Bishop and B. O'Neill, Manifolds of negative curvature, Trans. Am. Math. Soc. 145 (1969), 1-49. https://doi.org/10.1090/S0002-9947-1969-0251664-4
  5. F. Dobarro and E. Dozo, Scalar curvature and warped products of Riemann manifolds, Trans. Amer. Math. Soc. 303 (1987), no. 1, 161-168. https://doi.org/10.1090/S0002-9947-1987-0896013-4
  6. F. Dobarro and B. Unal, Curvature of multiply warped products, J. Geom. Phys. 55 (2005), no. 1, 75-106. https://doi.org/10.1016/j.geomphys.2004.12.001
  7. P. Ehrlich, Y. Jung, and S. Kim, Constant scalar curvatures on warped product mani-folds, Tsukuba J. Math. 20 (1996), no. 1, 239-265. https://doi.org/10.21099/tkbjm/1496162996
  8. M. Fernandez-Lopez, E. Garcia-Rio, D. Kupeli, and B. Unal, A curvature condition for a twisted product to be a warped product, Manuscripta Math. 106 (2001), no. 2, 213-217. https://doi.org/10.1007/s002290100204
  9. H. Hayden, Subspace of a space with torsion, Proc. Lond. Math. Soc. 34 (1932), 27-50.
  10. C. Ozgur and S. Sular, Warped products with a semi-symmetric non-metric connection, Arab. J. Sci. Eng. 36 (2011), no. 3, 461-473. https://doi.org/10.1007/s13369-011-0045-9
  11. S. Sular and C. Ozgur, Warped products with a semi-symmetric metric connection, Taiwanese J. Math. 15 (2011), no. 4, 1701-1719. https://doi.org/10.11650/twjm/1500406374
  12. Y. Wang, Multiply twisted products, arXiv:1207.0199.
  13. K. Yano, On semi-symmetric metric connection, Rev. Roumaine Math. Pures Appl. 15 (1970), 1579-1586.

Cited by

  1. Multiply warped products with a quarter-symmetric connection vol.431, pp.2, 2015, https://doi.org/10.1016/j.jmaa.2015.06.011
  2. On Einstein warped products with a quarter-symmetric connection vol.14, pp.04, 2017, https://doi.org/10.1142/S0219887817500505
  3. On Ricci flat warped products with a quarter-symmetric connection vol.107, pp.3, 2016, https://doi.org/10.1007/s00022-015-0301-3
  4. Special multiply Einstein warped products with an affine connection vol.15, pp.07, 2018, https://doi.org/10.1142/S0219887818501074
  5. Warped products with Tripathi connections pp.2190-7668, 2019, https://doi.org/10.1007/s13370-019-00655-6